# SDR P5CA9600784

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Strut
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF MORE THEN 50 PERCENT OF CHORD WIDTH TO NR 1 ENGINE 7 O'CLOCK EXHAUST STRUT.  NO CORRECTIVE ACTION, TO BE INSPECTED EVERY 100 HOURS PER BAC MM 72-53-02.
